中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 10)

Items/Page:    Sort:
Parallel Domain Decomposition Methods with Mixed Order Discretization for Fully Implicit Solution of Tracer Transport Problems on the Cubed-Sphere [期刊论文]
Journal of Scientific Computing, 2014-01-01, 卷号: 61, 期号: 2, 页码: 1-23
Yang, Haijian (1); Yang, Chao (2); Cai, Xiao-Chuan (4)

 
parallel multilevel methods for implicit solution of shallow water equations with nonsmooth topography on the cubed-sphere [期刊论文]
Journal of Computational Physics, 2011-01-01, 卷号: 230, 期号: 7, 页码: 2523 - 2539
Chao Yang; Xiao-Chuan Cai

 
a finite difference non-matching domain decomposition algorithm for the parabolic equation [期刊论文]
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010-01-01, 卷号: 87, 期号: 11, 页码: 2480-2492
Wang Ting; Rui Hongxing
  |  
 
numerical simulation of the thermal convection in the earths outer core [会议论文]
2010 12th IEEE International Conference on High Performance Computing and Communications, HPCC 2010, Melbourne, VIC, Australia, September
Yang Chao; Zhang Yunquan; Li Ligang
  |  
 
a fully implicit domain decomposition algorithm for shallow water equations on the cubed-sphere [会议论文]
10th Copper Mountain Conference on Iterative Methods, Copper Mt, CO, APR 06-11,
Yang Chao; Cao Jianwen; Cai Xiao-Chuan
  |  
 
robin transmission conditions for overlapping additive schwarz method applied to linear elliptic problems [会议论文]
International Conference on Scientific Computing in Petroleum Industry (SCPI), Beijing, PEOPLES R CHINA, AUG 04-07,
Li Hongwei; Sun Jiachang
  |  
 
on approximation of laplacian eigenproblem over a regular hexagon with zero boundary conditions [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004-01-01, 卷号: 22, 期号: 2, 页码: 275-286
Sun JC
  |  
 
Reducing index method for differential-algebraic equations with constraint singularities [期刊论文]
Applied Mathematics and Computation, 2004-01-01, 卷号: 153, 期号: 1, 页码: 205-214
M. M. Hosseini
  |  
 
orthogonal piece-wise polynomials basis on an arbitrary triangular domain and its applications [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001-01-01, 卷号: 19, 期号: 1, 页码: 55-66
Sun JC

 
domain decomposition preconditioners for non-selfconjugate second order elliptic problems [会议论文]
International Workshop on Fluid Flow and Transport in Porous Media, BEIJING, PEOPLES R CHINA, AUG 02-06,
Zhang HY; Sun JC
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace